# SDR FDEA201103231237

- Difficulty date: March 23, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400-410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 400-410, STR 25R-27R REQUIRES   REPLACESMENT DUE TO LACK OF APPROVED DATA.   REPAIRED IAW SRM 53-00-01.  REPAIR 15, FIG 201, DETAIL I.  MAJOR REPAIR.
